Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Aged 16-25? Share your experience of using the discussion boards and receive a £25 voucher! Take part via text-chat, video or phone. Click here to find out more and to take part.
Options

Marvelon - side effects

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
I started marvelon in september. For the first two weeks i felt sick which i wasn't worried about because my doctor said that might happen. Then about a week ago i got really dizzy and felt weak and i had to sit down because i thought i was going to faint. This kept happening for about 15 minutes whenever i tried to stand up. A few days later i started getting really bad sharp pains low down in my stomach and then i started my 7 day break and the pains got worse, i got my period which lasted 2 days. Then the next day i started bleeding again but it's not like normal period blood. It's like if you get a nosebleed or cut your hand - proper light red blood. Should i mention that or is it normal? I don't know. I feel thick :confused:
Sign In or Register to comment.